Anxiety medicine symptoms

Common Questions and Answers about Anxiety medicine symptoms

anxiety

Avatar f tn Have you tried exercise? It is said to test better than anti-anxiety meds for reducing symptoms of anxiety and depression.
6424357 tn?1381329871 I have been experiencing some pretty bad symptoms after the switch such as stomach upset,nauseous,heart flutters, and increased anxiety/panic. I'm thinking its from just abruptly stopping my lexapro after 7 years and switching straight to zoloft. Has anyone ever switched meds abruptly like this and ended up with positive results after pushing through the symptoms? I was also curious if anyone is on zoloft and is having a positive experience from it with anxiety/panic attacks?
580667 tn?1234580952 t help but think these symptoms are stemming from something other than my anxiety--something more serious. They make me feel really uneasy and I start to obsess over every pain/discomfort I have during the day. Is this typical of an anxiety disorder? Any feedback would be greatly appreciated!!!
1422233 tn?1282701102 This question could also qualify as a depression one so I hope it's ok to post it here. I'm a 22 year old female & have anxiety, depression, & OCD. I have been on Paxil (the generic brand) for about three years now. A couple of weeks ago I started to feel like it wasn't working for me anymore. I can feel the anxiety & I get down. It's not as bad as before I was on the Paxil, but I think I need a change. I have a Doctors' appointment this week.
1508698 tn?1360215710 There are also a lot of changes you can make in your daily life that will drastically make a difference in anxiety levels. Most of this is common sense stuff, but they're worth mentioning.... Exercise...that's a biggie. The more active and fit a person is, the less anxiety they have. If you're not very active, start slowly, with walking, and work your way up. Always check with your doc first if you have any concerns about starting a new exercise program.
Avatar n tn There is no generic for Lexapro as far as I know. The generic you're probably talking about is an older drug from which Lexapro was derived, Celexa, but they aren't the same though they are similar. So two things probably happened -- because he didn't taper off Lexapro, he probably is suffering from withdrawal (even tapering can result in withdrawal from these meds) and possibly new side effects from the new med.
Avatar m tn Are you in therapy for the anxiety and sleep problems? Do you do any relaxation techniques? Have you tried anything for the sleep problem, such as low dose melatonin or mild relaxants such as valerian or chamomile? Do you exercise regularly so you get tired? Tried meditation? As I said, lots of possibilities out there.
Avatar n tn I was diagnosed with anxiety attacks and began taking medicine for them but was later taken off the medicine. I havent had an attack in months now. Im told that these new symptoms are just anxiety attacks but im not sure. Anyone have any ideas?
Avatar f tn Try to not get all caught up in your symptoms, because that tends to make things worse. Instead, go after the anxiety. If you succeed, the symptoms should lessen or go away entirely.
Avatar f tn ve moved back to my home town , I no longer have a neurologists at the moment, I was sent to a neurologist for possible epilepsy and through a few test never found anything but was still diagnosed and medicated , that then switched me off the medicine by my request and tried a medicine for anxiety thinking that anxiety was causing my seizures , for the past year off and on I have been having a tingling and numbness filling in my head , it feels almost like my brain and in my face.
Avatar f tn That must be terrifying in the time you are having these symptoms. I do think that these are things that can be symptoms of anxiety and am sorry you are having them. Let me ask you, since medical professionals twice have told you this is likely linked to anxiety, have you followed up with that? Is seeking treatment for anxiety something you'd consider? Anxiety IS treatable! The best combination is talk therapy and medication added to help someone overcome the anxiety.
Avatar m tn Can anxiety make you feel confused and discoordinated as well as feel as if you really have no feeling or dont care much about anything anymore for example the way people feel (like you really dont feel much sympathy anymore)?
Avatar n tn She recently found out that her insurance would not pay for this medicine. Her Dr. put her on Zoloft without wheening her off of the Effexor XR. She is experience symptoms that include feeling very dizzy and nausea. Is this Dr. correct prescribing her this new medicine without slowly wheening her off of the Effexor XR. Are these symptoms due to her going "Cold Turkey" with the Effexor XR? Please advised.
Avatar f tn Hi Alex, I'm sorry you're going through this.It sound's like anxiety disorder,which I know you have a hard time accepting.There are different medication's that can help with anxiety.I suffered with anxiety myself,along with panic and depression.And I have to say,that getting on the right medication was important along with talking with someone(a therapist) which helped me get to the root of the anxiety symptom's.
Avatar n tn I was diagnosed with anxiety attacks and began taking medicine for them but was later taken off the medicine. I havent had an attack in months now. Im told that these new symptoms are just anxiety attacks but im not sure. Anyone have any ideas?
Avatar f tn If your plan is to stop lexapro, your doctor will wean you off of it slowly so that you can minimize any withdrawal symptoms you may experience. However seizing is not a common withdrawal symptom when stopping Lexapro. I would discuss any concerns or questions you may have with your doctor and be clear. He/she will be able to help and work with you.
Avatar f tn Have any moms been put on depression and/or anxiety medicine during pregnancy?
605877 tn?1301700646 Anxiety can manifest itself in so many different ways in my opinion. Once, one symptom or problem is resolved it seems like we sometimes move onto the next one. I was very skeptical about anxiety medications in the beginning, but it turned out that they really helped me during the time I was going through counseling and now I am a proponent of medication as a tool to use while you learn about and confront your anxiety through therapy.
Avatar f tn My endocrinologist wants me to take xanax four times a day. Did anyone else have these symptoms and what did you do for them. Any feedback is appreciated. Thanks!
Avatar m tn I have had the same symptoms that you talk about and am glad that I am not alone and not crazy. I have stopped eating sugar and that has helped my symptoms and I have started drinking Camamille tea 45mins before I go to bed to help me sleep. This discussion is related to <a href="/posts/Undiagnosed-Symptoms/heart-nervous-feeling/show/199139">heart nervous feeling</a>.
Avatar n tn With my 4th my anxiety was so out of control they gave me anxiety medicine to take.... She was born at 26 weeks so I don't suggest taking medicine for any illnesses. Meditate to try and keep your anxiety at bay.I'm on my 5th now and that's exactly what I'm doing, little steps, breathe and think about calm happy things. Hope this helps.
433485 tn?1321813390 Thanks. I am noticing a reduction in my anxiety and depression. So I am very happy about that. Also an increase in my energy, especially in the am. I am a teacher so it is hard to be there for the kids and not feel well. The biggest side effect I am experiencing in stomach upset. I am prone to gastritis and have GERD. I am taking Prevacid for that as well as honey and chamomile tea as well as Carafate. bid. It seem alittle better today.
Avatar n tn Hi, i have some question which i would like to ask because i'm rather confused with my symptoms.I had sex with a pros about 6 weeks ago. 2 weeks after that i had a mild sore throat that recover in 2 days times. At the 5 weeks, i had begin to have stomache, headache with a mild flu ( no running nose though) and feeling sleepy. My stomache healed up after consuming some medicine but my flu and headache continues. ( is it because i didn't consume medicine?? ) I only take vitamin c.
1052703 tn?1266279337 I just wanted to write to offer support. I think taking the buspar three times a day is a good idea. I was put on buspar several years ago (for anxiety) and found that with fewer doses my anxiety wasn't very well contained. I would try and persevere without the paxil if at all possible. If you took the meds together after feeling flushed and ill it doesn't sound like the effect is due to taking both at once. Anxiety symptoms can mimic so many other conditions it's not funny.